# SDR AALA202412093389

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 22,578 hours, 9,009 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK IN CLOSED POSITION. MAINTENANCE SECURED LOWER TRACK FASTENER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-25.
